It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Clerky,

You sound like a classic case of 'statin induced muscular myopathy'...

Your doctor will probably tell you it has nothing to do with the Lipitor. My recommendation is to stay off Lipitor for a month and see if the pain subsides. If it does, it is probably statin related.

It took my muscle pain 8 months to begin to subside - I was on Lipitor (10mg) for about 7 years - and then went on combination therapy with Tricor - I had serious problems a few months later...

Start CoQ10 (100-200mg/day) as soon as you can - it can help alleviate the muscle pain - but it does not work quickly....

Best of luck
HubbleRules
:cool:





All times are GMT -7. The time now is 12:12 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!